Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

TB infection of lymph nodes, low grade fever, sarcodoisis. Taking wysolone. Suggestions to treat fever?

i was having TB which was treated for one year & is okay tuberculosis of lymphnodes . doctors say i m having sarcodoisis. i m frequently getting low grade which does not get treated by any antibiotics , they use wysolone course starttng with 40 mg & finishing with 5 mg once a week. but after 4 -6 months again get low grade fever 99 deg. can u suggest reason for this & treatment
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
tuberculosis and sarcoidosis are different. eventhough they both affect lungs. since you are on wysolone , probably ur getting treated for sarcoidosis. Corticosteroids are the mainstay of therapy.
Generally, prednisone given daily and then tapered over a 6-month course is adequate for pulmonary disease. Earlier recommendations suggested an initial dose of 1 mg/kg/d of prednisone; however, more recent expert opinions endorse a lower dose (eg, 40 mg/d), which is tapered to every-other-day long-term therapy over several weeks. Most patients who require long-term steroids can be treated using 10-15 mg of prednisone every other day. plz check ur liver function test once.
Answered: Tue, 24 Sep 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor